# SDR QXEA2021062200307

- Difficulty date: June 11, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N650QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000809
- Aircraft time: 5,426 hours, 3,145 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Safety Wire
- Condition: Loose
- Location: Sliding Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FLIGHT DECK SLIDING WINDOW HARD TO OPEN AND CLOSE. REMOVED FROM SERVICE AND FERRIED FOR REPAIRS.  FOUND SAFETY WIRE AND TOO MUCH SLACK DUE TO THE ROTATION OF LOCK LEVER ASSY PRIOR TO BEING ATTACHED TO THE LINER. WHEN LOCK LEVER IS ATTACHED TO LINER, LOCK LEVER SHOULD BE INSTALLED WITHOUT ROTATION OF ASSY TO INSURE THERE IS NO STACK PRESENT. REF AMM 56-12-00-820-801-A FIG "K" PG 31 CHECKED ROD MEASUREMENT AND FOUND TO BE WITHIN LIMITS BETWEEN (4.575-4.677 IN) PER ABOVE FIGURE SAFETY WIRE WAS NOT CUT AND NO ROD ADJUSTMENTS MADE AT THIS TIME WHILE LOCK LEVER ASSY WAS DISCONNECTED FROM LINER, WINDOW OPERATION (OPEN & CLOSE) IS SMOOTH WITH NO BINDING NOTED. REF WO 301330 N/R-00002 FOR R & R OF LINER AND LOCK LEVER ASSY ATTACHED TO LINER.  RETURNED TO SERVICE.
